Differential and Integral Equations

Resonance oscillations of wave equations

Norio Yoshida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1425-1433.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875556

Mathematical Reviews number (MathSciNet)
MR1184035

Zentralblatt MATH identifier
0779.35008

Subjects
Primary: 35L05: Wave equation
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Yoshida, Norio. Resonance oscillations of wave equations. Differential Integral Equations 5 (1992), no. 6, 1425--1433. https://projecteuclid.org/euclid.die/1370875556


Export citation